| Catalog Number |
6125127100 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of three devices, it was noted that the seal was open upon receipt.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.This report is for the third package.
Additional Manufacturer Narrative
The reported event, for packaging not sealed, was not confirmed as the product and pack was not returned for evaluation.Without the blade and packaging, the root cause cannot be determined.
Event or Problem Description